# SDR SIMA952331

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 242
- System (JASC): 2710 · Aileron Control System
- Part: Crank Bearing
- Part number: S2711008800020
- Condition: Loose
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MQT - DURING MAINTENANCE INSPECTION, THE LEFT WING AILERON CRANK ASSEMBLY WAS FOUND TO HAVE A LOOSE BEARING.  MAINTENANCE REMOVED AND REPLACED THE CRANK ASSEMBLY.  SYSTEM OPERATIONALLY CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
